Post # 1
Hello Bees! I have a random question about the pill.
I’ve been taking the pill since about July. Recently (within the last month), I have been experiencing extreme breast tenderness. It hurts to touch them or even brush against them. In the past, I had experienced this on and off during PMS. However, this has been occurring almost the entire pill pack this month.
I’m wondering if anyone has had a similar experience. Please let me know if you did!
Post # 3
@busybee3791: that degree of breast tenderness all of the time doesn’t sound like a side effect of the pill. Are you having any other unusual symptoms?
Post # 4
@Lana_Rose: Nothing that I can think of. I have gained a bit of weight this month, but I am assuming it is due to high levels of stress.
Post # 5
@busybee3791: weight gain could be a side effect of starting the pill. I would talk to your doctor about your side effects and maybe take a pregnancy test just to be sure
Post # 6
@busybee3791: I did get the same when I was on the pill. Now have the Mirena IUD and get extreme tenderness from time to time (not the usual cycle, because I don’t really have one). It never hurts to ask the doctor, or even call the surgery and speak to the nurse. If she/he doesn’t know the answer, they can check with the doctor and get back to you. I also do a pregnancy test every few months – probably pointless but there is a very small failure rate and doing the test offers peace of mind.
Post # 7
@busybee3791: I get breat tenderness, but nothing that severe. Usually just a tad sore to the touch but thats it. Mine also get huge when I take the pill and get smaller during my placebo week.
If this is new, and from what you say, extreme I would def take a pregnancy test!!
Post # 8
I used to get terrible breast tenderness from time to time on the pill, generally it was because my breasts were growing. Have you been fitted for a bra recently? If you are wearing the wrong size it makes the problem far worse.
I used to take vitamin E to aleviate the pain, it helped enough.